# SDR HALA2011022700119

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 34,303 hours, 6,510 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  RUDDER RATIO EICAS ILLUMINATED ON FINAL APPROACH THROUGH ENGINE SHUTDOWN.   PERFORMED FIM 27-21-00 RRCM GROUND OPS TESTED OK.
